# SDR DALA2019070404020

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 51,100 hours, 23,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOC FROM FR 66 TO FR 68 AT LEVEL STR 23L AT AFT GALLEY AREA (1 EA), PERFORMED REPAIR LOWER SILL LOC FROM FR 66 TO FR 68 AT LEVEL STR 23L AFT GALLEY AREA ASPER SRM 53-41-14-300-01 FIG.01 REPAIR PRINCIPLE 7.
